Drug-related neuropathy | definition of drug-related neuropathy by Medical dictionary
drug-related neuropathy Neuropathy secondary to drugs Neurology A condition characterized by a loss of sensation and/or movement due to an agent that damages peripheral nerve axons, blocking neural conduction; DRNs often begin as a distal polyneuropathy and progress proximally Agents Amiodarone, hydralazine, perhexiline, vincristine, cisplatin, metronidazole, nitrofurantoin, thalidomide, INH, dapsone, phenytoin, disulfiram
McGraw-Hill Concise Dictionary of Modern Medicine. © 2002 by The McGraw-Hill Companies, Inc.
References in periodicals archive
The patient had complained of numbness and tingling in her hands and feet before she was hospitalized, indicating that the drug-related neuropathy
had existed before admission to the regional facility.
usually resolves when stavudine is promptly discontinued, although the symptoms may worsen temporarily when the drug is stopped.